# SDR AMTA200700333

- Difficulty date: July 10, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N164AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1238
- Engine: Rroyce RB211524B4
- System (JASC): 2210 · Autopilot System
- Part: Feel Unit
- Condition: Out Of Rig
- Location: Pitch Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT ABOVE 20,000 FT, WHEN AUTOPILOT ENGAGED PITCH TRIM MOVES FULL NOSE DOWN AND AC LEAVES ASSIGNED TRIM MOVES FULL NOSE DOWN AND AC LEAVES ASSIGNED ALTITUDE.  AP LIMIT FLAG DISPLAYS.  RIGGED MECHANICAL PITCH FEEL IAW MM 27-41-17.  OPS CHECK NORMAL.  (K)
